# SDR HALA2018123100688

- Difficulty date: December 28, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 29,923 hours, 4,677 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: Illuminated
- Location: Thrust Reversers
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ENG 1 REV FAULT ILLUMINATED AFTER STOWING REVERSER.// CONFIRMED FAULT. PERFORMED THRUST REVERSER DEPLOYMENT AND STOWAGE TEST. REF A330 AMM 78-31. CHANNEL A&B TEST OK. NO 60 DAY HISTORY. OK FOR SERVICE.
